# SDR DALA2016050103468

- Difficulty date: April 19, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 40,418 hours, 27,977 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 220
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CABIN FLOOR CUSP ANGLE AT BS 220, RBL 60 IS CORRODED AT UPPER SURFACE BLEND, CHECK LIMITS REF OR NRC 66531-0200-0115.  BLENDED NOTED AREA IAW SRM 51-10-04, SECTION 26, FOUND TO BE IN LIMITS IAW SRM 53-00-00, FIG 103.  REMOVED .013 FROM ORIGINAL .071 DEPTH GAUGE 3310.  UPON REMOVAL OF CUSP WEB, FOUND TO BE CRACKED.  REPLACED CUSP WEB IAW SRM 51-41-02, SECTION 4 AND 51-41-05, SECTION 3.
